# SDR DALA2016060404443

- Difficulty date: June 3, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 91,816 hours, 42,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 764
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN FLOOR BS 764 RT SIDE PLATE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  MATERIAL LOSS =100 PERCENT AND BEYOND ALLOWABLE LIMITS OF SRM 53-00-53 DETAIL V.  REPAIRED RT SIDE PLATE AT BS 764 RT IAW AMM 53-88-01-801.
